We prove local Lipschitz regularity for weak solutions to a class of degenerate parabolic PDEs modeled on the parabolic p-Laplacian in the Heisenberg group Hn, and 2 ≤ p ≤ 4. The result continues to hold in the more general setting of contact subRiemannian manifolds.

Capogna L., Citti G., Zhong X. (2023). Lipschitz regularity for solutions of the parabolic p-Laplacian in the Heisenberg group. ANNALES FENNICI MATHEMATICI, 48(2), 411-428 [10.54330/afm.131227].

Lipschitz regularity for solutions of the parabolic p-Laplacian in the Heisenberg group

Citti G.;
2023

Abstract

We prove local Lipschitz regularity for weak solutions to a class of degenerate parabolic PDEs modeled on the parabolic p-Laplacian in the Heisenberg group Hn, and 2 ≤ p ≤ 4. The result continues to hold in the more general setting of contact subRiemannian manifolds.
2023
Capogna L., Citti G., Zhong X. (2023). Lipschitz regularity for solutions of the parabolic p-Laplacian in the Heisenberg group. ANNALES FENNICI MATHEMATICI, 48(2), 411-428 [10.54330/afm.131227].
Capogna L.; Citti G.; Zhong X.
File in questo prodotto:
File Dimensione Formato  
131227-Article Text-287395-1-10-20230622.pdf

accesso aperto

Tipo: Versione (PDF) editoriale
Licenza: Licenza per Accesso Aperto. Creative Commons Attribuzione - Non commerciale (CCBYNC)
Dimensione 283.61 kB
Formato Adobe PDF
283.61 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/964565
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact